# SDR F3LA96051

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655162812
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION AROUND FASTENERS IN STRINGER 27R, BS 947-967 WL 173.  REMOVED DAMAGED SECTION OF STRINGER 27R, FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 51-40-3.  (M)
